Volume 25, issue 1 (2021)

Download this article
Download this article For screen
For printing
Recent Issues

Volume 25, 1 issue

Volume 24, 7 issues

Volume 23, 7 issues

Volume 22, 7 issues

Volume 21, 6 issues

Volume 20, 6 issues

Volume 19, 6 issues

Volume 18, 5 issues

Volume 17, 5 issues

Volume 16, 4 issues

Volume 15, 4 issues

Volume 14, 5 issues

Volume 13, 5 issues

Volume 12, 5 issues

Volume 11, 4 issues

Volume 10, 4 issues

Volume 9, 4 issues

Volume 8, 3 issues

Volume 7, 2 issues

Volume 6, 2 issues

Volume 5, 2 issues

Volume 4, 1 issue

Volume 3, 1 issue

Volume 2, 1 issue

Volume 1, 1 issue

The Journal
About the Journal
Editorial Board
Editorial Interests
Subscriptions
 
Submission Guidelines
Submission Page
Policies for Authors
Ethics Statement
 
ISSN (electronic): 1364-0380
ISSN (print): 1465-3060
Author Index
To Appear
 
Other MSP Journals
On the topology and the boundary of $N$–dimensional $\mathsf{RCD}(K,N)$ spaces

Vitali Kapovitch and Andrea Mondino

Geometry & Topology 25 (2021) 445–495
Abstract

We establish topological regularity and stability of N–dimensional RCD(K,N) spaces (up to a small singular set), also called noncollapsed RCD(K,N) in the literature. We also introduce the notion of a boundary of such spaces and study its properties, including its behavior under Gromov–Hausdorff convergence.

Keywords
Ricci curvature, optimal transport, metric measure spaces
Mathematical Subject Classification 2010
Primary: 53C23
Secondary: 53C21
References
Publication
Received: 15 August 2019
Revised: 29 February 2020
Accepted: 31 March 2020
Published: 2 March 2021
Proposed: Tobias H Colding
Seconded: David M Fisher, Bruce Kleiner
Authors
Vitali Kapovitch
Department of Mathematics
University of Toronto
Toronto, ON
Canada
Andrea Mondino
Mathematical Institute
University of Oxford
Oxford
United Kingdom